# SDR GTIA000142

- Difficulty date: March 18, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 812 - ONE FORWARD EMERGENCY TRACK LIGHT INOPERATIVE.  DEFERRED TO DMI 81030-1 MEL 33-24, CAT C, PLACARDS INSTALLED.  REPLACED FORWARD EMERGENCY TRACK LIGHT SOCKET.  OPS CHECK GOOD IAW MM 33-53-0.  THIS CLEARS DMI 81030-1.  PLACARD REMOVED.  (M)
